# SDR DALA2024100109596

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION BUSHING IN THE I/B LUG OF O/B ACTUATOR ON AILERON R/H WING (1EA). CORRECTIVE ACTION: REPLACED BUSHING (1 E/A) OF I/B LUG OF AILERON HINGE FITTING O/B ACTUATOR RH WING, AS PER A319 SRM 51-72-12-911- 002. (0584603)
